On a semiparametric variance function model and a test for heteroscedasticity

Muller, Hans-Georg, Mueller, Hans-Georg, Müller, Hans-Georg, Zhao, Peng-Liang . The Annals of Statistics 1995. 23 :946-967

Locate this article in:

Bibtex

@article{CIS-123973,
  Author = {Muller, Hans-Georg and Mueller, Hans-Georg and Müller, Hans-Georg and Zhao, Peng-Liang},
  Title = {On a semiparametric variance function model and a test for heteroscedasticity},
  Journal = {The Annals of Statistics},
  Volume = {23},
  Year = {1995},
  Pages = {946--967},
  Keywords = {Least squares, Generalized linear model, Nonparametric regression}
}

Similar articles